# SDR QXEA2023031300036

- Difficulty date: September 1, 2022
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 48,075 hours, 50,869 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD BAGGAGE DOOR, LOWEST CENTRE ANGLE BRACKET CRACKED. REPAIRED FWD BAGGAGE DOOR LWR CENTRE ANGLE BRACKET IAW RD 84-52-2178 ISSUE 1. NDT CARRIED OUT NO CRACKS FOUND REF SKYSERVICE WO TWO36931.
